# SDR SWAA2022013164538

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 3,473 hours, 1,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY MEGAPHONE INOP ; / [01] R/R FWD GALLEY MEGAPHONE IAW AMM 25-64-00.
